Yesterday morning I took two pills at the same time and then I took my pill for the day that night. So three pills in one day. Today Im having adominal discomfort that comes and goes. And I have started spotting. Should I be concerned?
You will come to no harm taking three tablets in one day, although it is not recommended. The spotting you are experiencing is possibly due to the excess of hormones.
See your doctor if the stomach cramps don't go away and in future try to be a little more careful with taking your tablets.
- Errin Information for Consumers
- Errin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Errin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I am getting ready to start taking Aleese in a few days for unexplained?
Posted 19 Sep 2009 • 1 answer
Posted 30 Jan 2014 • 2 answers
Posted 19 Nov 2015 • 0 answers
Abnormal Uterine Bleeding - I was recently treated for my complex hyperlaxia without atypia by iud.?
Posted 20 Sep 2016 • 0 answers
Posted 2 Feb 2017 • 0 answers